# SDR EIAA980339

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1480
- Part time: 74,646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C1 CHECK, RIGHT BS 1480 BULKHEAD FITTING SPLICE HAS 8 BOLT HOLES WITH CRACKS.  REPAIRED PER SB 747-53A2390 FIG 23 AND EO 53-747-1513-98 REV A.  (M)
